MathSciNet Relay Station
MathSciNet bibliographic data
MR1773134 49J40 (90C33)
Noor, M. A. A class of new iterative methods for general mixed variational inequalities. Math. Comput. Modelling 31 (2000), no. 13, 11–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement